# SDR BAQA087569

- Difficulty date: June 1, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 1,738 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: 1043
- Condition: Inoperative
- Location: Engine
- Part time: 752 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
